# SDR DXTA2014031005679

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 6,324 hours, 4,911 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING & DURING TAXI WHEN BRAKES WERE APPLIED,  THE ACFT JERKED HARD TO THE LEFT.  FELT LIKE THE LEFT WHEEL LOCKED THEN A PULSE FEELING IN THE BRAKE PEDAL & THE ACFT KEEP ROLLING BUT THE BRAKES FELT SOFT.  SEEMED AS A GRINDING FEELING THROUGH THE BRAKE PEDALS, RELEASED THE PRESSURE ON THE BRAKE PEDAL.  THE SAME PROBLEM OCCURRED WITH REPEATED APPLICATIONS TO PARKING.  ALL NOSE BITE INDICATORS WERE NORMAL.  BRAKE FLUID LEVEL WAS NORMAL.  TROUBLESHOT PROBLEM INSPECTED LT BRAKE. JACKED LT MAIN GEAR, SPUN LT WHEEL.  APPLIED LT BRAKE WHILE SPINNING WHEEL, NO BRAKE LOCKING NOTED.  WHEEL SPINNING NORMAL. BLEED BRAKES & TAXIED ACFT.  BRAKES OPERATIONS CHECKED OK.  CHECKED BRAKE FLUID & BITE INDICATORS IN NOSE ALL CHECKED OK.  WORK DONE IAW MM 32-42-00.
